Cited by 4
Random convolution of inhomogeneous distributions with O-exponential tail

Closure properties of O-exponential distributions
Svetlana Danilenko, Jonas Šiaulys, Gediminas Stepanauskas
Journal:  Statistics & Probability Letters Volume 140 (2018), p. 63
Closure property of consistently varying random variables based on precise large deviation principles
Shijie Wang, Duo Guo, Wensheng Wang
Journal:  Communications in Statistics - Theory and Methods Volume 48, Issue 9 (2019), p. 2218
Pub. online: 6 Mar 2017      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 4, Issue 1 (2017), pp. 65–78
Randomly stopped minima and maxima with exponential-type distributions
Olena Ragulina, Jonas Šiaulys
Journal:  Nonlinear Analysis: Modelling and Control Volume 24, Issue 2 (2019), p. 297